MathSciNet Relay Station
MathSciNet bibliographic data
MR2464429 94A12 (94A29 94A34)
Mondal, Bishwarup; Dutta, Satyaki; Heath, Robert W., Jr. Quantization on the Grassmann manifold. IEEE Trans. Signal Process. 55 (2007), no. 8, 4208–4216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement